# SDR SWAA2023052443902

- Difficulty date: May 1, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 32,956 hours, 15,283 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NUT PLATE STRIP FOR PANEL 661AB.<[01] INSTALLED NUT PLATES ON NEW BEAM ASSY WITH FASTENERS PER SRM 51-40-02.;[02] VERIFIED WORK PERFORMED FOR CORRECTIVE ACTION 1.INSTALLED NUT PLATES ON NEW BEAM ASSY WITH FASTENERS PER SRM 51-40-02.;[03] REMOVED BEAM ASSY PER SRM 51-40-02 FOR REPLACEMENT.;[04] VERIFIED WORK PERFORMED FOR CORRECTIVE ACTION 3 PER SRM 51-40-02.;[05] INSTALLED NEW BEAM ASSY. PER SRM 51-40-02;[06] C/W INSPECTION
